# SDR TC8A98083

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AT 90 KTS, NR 4 ENGINE COMPRESSOR STALLED, ABORTED TAKEOFF.  FOUND LOOSE PNEUMATIC LINE AT INTERSTAGE BLEED VALVE.  TIGHTENED LINE AND OPS CHECKED AT ALL POWER SETTINGS.  FLAGGED BLEED VALVE SEVERAL TIMES, NO DEFECTS NOTED.  ENGINE WAS RUN AT TAKEOFF POWER WITH SEVERAL THROTTLE BURSTS, NO PROBLEMS.
